Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Kaszian, Jonas and Rolen, Larry (2018). Indefinite theta functions arising in Gromov-Witten theory of elliptic orbifolds. Camb. J. Math., 6 (1). S. 25 - 58. SOMERVILLE: INT PRESS BOSTON, INC. ISSN 2168-0949

Full text not available from this repository.

Abstract

In this paper, we consider natural geometric objects coming from Lagrangian Floer theory and mirror symmetry. Lau and Zhou showed that some of the explicit Gromov-Witten potentials computed by Cho, Hong, Kim, and Lau are essentially classical modular forms. Recent work by Zwegers and two of the authors determined modularity properties of several simpler pieces of the last, and most mysterious, function by developing several identities between functions with properties generalizing those of the mock modular forms in Zwegers' thesis. Here, we complete the analysis of all pieces of Cho, Hong, Kim, and Lau's functions, inspired by recent work of Alexandrov, Banerjee, Manschot, and Pioline on similar functions. Combined with the work of Lau and Zhou, as well as the aforementioned work of Zwegers and two of the authors, this affords a complete understanding of the modularity transformation properties of the open Gromov-Witten potentials of elliptic orbifolds of the form P-a, b, c(1) computed by Cho, Hong, Kim, and Lau. It is hoped that this will provide a fuller picture of the mirror-symmetric properties of these orbifolds in subsequent works.

Item Type: Journal Article
Creators:
CreatorsEmailORCIDORCID Put Code
Bringmann, KathrinUNSPECIFIEDorcid.org/0000-0001-7126-1409UNSPECIFIED
Kaszian, JonasUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Rolen, LarryUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
URN: urn:nbn:de:hbz:38-202859
Journal or Publication Title: Camb. J. Math.
Volume: 6
Number: 1
Page Range: S. 25 - 58
Date: 2018
Publisher: INT PRESS BOSTON, INC
Place of Publication: SOMERVILLE
ISSN: 2168-0949
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute
Subjects: no entry
Uncontrolled Keywords:
KeywordsLanguage
MathematicsMultiple languages
Refereed: Yes
URI: http://kups.ub.uni-koeln.de/id/eprint/20285

Downloads

Downloads per month over past year

Export

Actions (login required)

View Item View Item